loading page

Serious events following COVID-19 vaccination with ChAdOx1 nCoV-19 vaccine (Vaxzevria): a short case series from Iran
  • +4
  • Nasim Khajavirad,
  • Mohammadreza Salehi,
  • Abdolkarim Haji ghadery,
  • Hossein Khalili,
  • Mehran Arab Ahmadi,
  • Seyed Ali Dehghan Manshadi,
  • Ali Zare Dehnavi
Nasim Khajavirad
Tehran University of Medical Sciences
Author Profile
Mohammadreza Salehi
Tehran University of Medical Sciences
Author Profile
Abdolkarim Haji ghadery
Tehran University of Medical Sciences
Author Profile
Hossein Khalili
Tehran University of Medical Sciences School of Pharmacy
Author Profile
Mehran Arab Ahmadi
Tehran University of Medical Sciences
Author Profile
Seyed Ali Dehghan Manshadi
Tehran University of Medical Sciences
Author Profile
Ali Zare Dehnavi
Tehran University of Medical Sciences
Author Profile

Abstract

The COVID-19 vaccination programs have sparked several concerns and ongoing debates over safety issues. Here, we presented three cases of patients with serious adverse events, encephalopathy; Vaccine induced thrombotic thrombocytopenia, and Leukocytoclastic Vasculitis, after receiving the ChAdOx1 nCoV-19 vaccine.

Peer review status:ACCEPTED

28 Nov 2021Submitted to Clinical Case Reports
30 Nov 2021Submission Checks Completed
30 Nov 2021Assigned to Editor
02 Dec 2021Reviewer(s) Assigned
18 Dec 2021Review(s) Completed, Editorial Evaluation Pending
18 Dec 2021Editorial Decision: Revise Minor
24 Dec 20211st Revision Received
25 Dec 2021Submission Checks Completed
25 Dec 2021Assigned to Editor
25 Dec 2021Review(s) Completed, Editorial Evaluation Pending
07 Jan 2022Editorial Decision: Accept